Persönlicher Status und Werkzeuge

Home Publications
Global Solutions of Variational Models with Convex Regularization (bibtex) [pdf]
@string{siims="SIAM Journal on Imaging Sciences"}
@Article{Pock-et-al-10,
  author = {T. Pock and D. Cremers and H. Bischof and A. Chambolle},
  title = {Global Solutions of Variational Models with Convex Regularization},
  journal = siims,
  year = 2010,
  volume = "3",
  number = "4",
  pages = "1122--1145",
  titleurl = "pock_et_al_siims10.pdf",
  topic     = {Convex Relaxation Methods},
  keywords  = {convex-relaxation}
}
Powered by bibtexbrowser
Export as PDF or BIB
Back to Publications
Last edited 06.03.2015 08:56 by Quirin Lohr